# SDR CAL960591

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68046
- Make and model: Doug DC-10-10
- Aircraft serial: 47800
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Grd Sense Mech
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EWR - FLT 0088 - THE LANDING GEAR HANDLE WOULD NOT RAISE TO UP POSITION AND ON TAKEOFF FROM SFO, THE OVERRIDE BUTTON WAS USED AND THE GEAR RETRACTED.  THE AIRCRAFT CONTINUED FLIGHT TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED A GEAR SWING AND THE GEAR RETRACTED NORMALLY.  THE AIRCRAFT WAS OBSERVED TO BE STUCK IN THE AIR MODE WITH AUTO SLATS EXTENDED AND WOULD NOT RETRACT.  A GROUND SENSING CONTROL MECHANISM AND ADJUSTMENT TEST WAS PERFORMED IAW MM 32-24-01, PAGE 202, AND OPERATION CHECKED GOOD.  (X)
